| Model Number |
560BCS1 |
| Medical Device Problem Codes |
Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: during preventive maintenance by service technician, it was observed that bio-console 560 had a power supply and system controller that were bad and were not properly charging the batteries.Issue was resolved by replacing the assy system controller, power supply, user interface cable.Preventive maintenance was performed as per specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During preventive maintenance by a service technician this bio-console 560 controller instrument had power supply and system controller that were bad, and were not properly charging the batteries.This was detected during service so there was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Fdc code updated.Correction e.3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.